# SDR 07FDEA00076

- Difficulty date: January 11, 2007
- Submitted: January 12, 2007
- Operation: Air carrier
- Aircraft: N590FE
- Make and model: Doug MD-11
- Aircraft serial: 48505
- Aircraft time: 53,645 hours, 10,872 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING ROOT, CENTER TANK LOWER TEE ANGLE FOUND CRACKED AT STA 1298.  REPAIR CARRIED OUT AS PER FEDEX EA 1-5310-105590. REPAIR CLASSIFIED AS MAJOR AS PER GMM 6-2-100.
